# SDR SWAA085029

- Difficulty date: September 12, 2008
- Submitted: September 17, 2008
- Operation: Air carrier
- Aircraft: N303SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22943
- Aircraft time: 75,578 hours, 71,753 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Fitting
- Part number: 6567179
- Condition: Loose
- Location: Nr 5 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND RT WING NR 5 GROUND SPOILER OUTBOARD ACTUATOR FITTING LOOSE.  REPAIRED FITTING PER SWA EA.
